MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ7; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ7; HIP INSTRUMENT/TRIAL
Catalog Number 257000135
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that before the surgery the hospital staff noticed the following issues.Broach handle could not be connected to the broach size: 7.However, this broach handle could be connected to any broach size other than the broach size: 7.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SUMMIT BROACH SZ7
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7009060
Report Number1818910-2017-27935
Device Sequence Number497642
Product Code HTQ
UDI-Device Identifier10603295142942
UDI-Public10603295142942
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257000135
Device Lot NumberA0609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer11/14/2017
05/07/2018
06/07/2018
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date11/16/2017
05/08/2018
06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1